# SDR DALA2017022301531

- Difficulty date: February 20, 2017
- Submitted: February 24, 2017
- Operation: Air carrier
- Aircraft: N178DN
- Make and model: Boeing 767332
- Aircraft serial: 25143
- Aircraft time: 119,089 hours, 17,137 cycles
- System (JASC): 5713 · Wing, Longeron/Stringer
- Part: Fitting
- Condition: Cracked
- Location: Longeron
- Stage of operation: IN
- How discovered: E
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

HFEC INSPECTION FOUND ONE CRACK ON THE LT LOWER UNDERWING LONGERON FITTING. THE LONGERON FITTING WAS REPLACED.
